# SDR DL72K990261

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65434399
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR WAS FOUND ON THE I/B AND O/B PIVOT LUG FACES OF THE REAR SPAR CENTER FORGIN OF THE HORIZ STAB.  ADDITIONALLY CORROSION WAS FOUND IN THE BORES OF EACH OF THE TWO LUGS.  REWORKED PER ERA 332761-14.
